Tired247

67d

Does anyone take Topamax? Any side effects? I've been on it almost 2 months now and I've had a 31 days long migraine with a pain level of 5, I don't know if it's caused by the medication.

Nothing says it causes migraines and I've never had a migraine last this long before, maybe 10 days but never longer than that. I'm just concerned as these migraines make it hard for me to function properly.

Migraine

Seizures

Headache

Topiramate

View all
  • WearyBun

    66d

    I tried Topamax for a few days due to headaches and it gave me a migraine!! It just made my head hurt so much more and I only realized it was the medication once I stopped it. I would try weaning off it and see how you feel.

    • Tired247

      66d

      so should I mention this to my doctor when I see him at my next appointment? My headaches have gone down from a 10 now to a 5-6.7 now so I do see some progress but the month long headache was so long and just worried me 😅

      • WearyBun

        66d

        I definitely would. Have you seen any improvement since you started taking it? If it's not helping or if you're not sure, ask your doctor if you can wean off it. Unfortunately, trial and error is the only way to find out.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.